# SDR DXTA2023102498660

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 6,003 hours, 4,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006774
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AT CRUISE THE EMER LIGHTS STARTER FLASHING WITH THE SWITCH IN THE ARM POSITION.  REMOVED INOP #1 EMERGENCY BATTERY PN 7450LS-00  SN 006774 INSTALLED  CUSTOMER SUPPLIED MODIFIED EBS FINAL ASSY PN 7450LS-00 SN 001730M CHARGED BATTERY FOR 90 MINS PERFORMED OPS CHECK OPS CHECK GOOD NO DEFECTS NOTED AT THIS POINT. RESTORED ALL ACCESS. ALL WORK DONE IN REF EMB505 AMM 33-52-01
